Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A theorem on plane continua


Author: W. T. Reid
Journal: Bull. Amer. Math. Soc. 41 (1935), 684-688
MathSciNet review: 1563170
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1935-06173-7
PII: S 0002-9904(1935)06173-7